# SDR FDEA201511023439

- Difficulty date: November 2, 2015
- Submitted: November 2, 2015
- Operation: Air carrier
- Aircraft: N657FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 748
- Aircraft time: 304 hours, 15,981 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: A53612518200
- Condition: Corroded
- Location: Frames 14-19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FRAMES 14 - 19, -Y450 SEAT TRACK, FOUND INNER GRANULAR CORROSION.  REPLACED THE SEAT TRACK IAW SRM 51-40-21.  MAJOR REPAIR IAW GMM6-2-100.
